# SDR ASAA2014021106968

- Difficulty date: February 11, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 44,906 hours, 20,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, LBL 24.75 SEAT TRACK FLANGE HAS CRACK INDICATION AT INBD HOLE.  ACFT GROUNDED.  INSTALLED REPAIR IAW REO NR G17194, REV "A" AND EA SB737-53-1296-NG-105.
